# SDR DXTA2009010103452

- Difficulty date: January 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 4,920 hours, 3,922 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

VISUAL DISCREPANCY OBSERVED DURING TAKEOFF CROSS CHECKS.  NO FLAGS OR ANNUNCIATORS WITNESSED.  PILOTSIDE AIRSPEED STAYED STEADY AT 53 KTS. COPILOTS AIRSPEED WAS INCREASING AT A NORMAL RATE.  ABORTED TAKEOFF AT 86 KTS.  PURGED CAPT PITOT SYS IAW MM 34-11-10 PAGE 11 PAR 5.  TESTED AIRSPEED IAW MM 34-11-25 PAR 2 PILOTS PITOT SYS LEAK CK. ALL INDICATIONS NORMAL.
